Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 599–604 (Mi zvmmf2074)  

This article is cited in 6 scientific papers (total in 6 papers)

New types of wave solutions to the general nonlinear Klein–Gordon equation

V. V. Gudkov

Latvia, Riga

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 584–589

Bibliographic databases:
UDC: 517.958:532.59
MSC: Primary 81Q05; Secondary 35G20, 35Q40
Received: 24.11.1995

Citation: V. V. Gudkov, “New types of wave solutions to the general nonlinear Klein–Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 599–604; Comput. Math. Math. Phys., 37:5 (1997), 584–589

Citation in format AMSBIB
\Bibitem{Gud97}
\by V.~V.~Gudkov
\paper New types of wave solutions to the general nonlinear Klein--Gordon equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 599--604
\mathnet{http://mi.mathnet.ru/zvmmf2074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458607}
\zmath{https://zbmath.org/?q=an:0941.81021}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 584--589


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2074
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gudkov, “On the correspondence of hypercomplex solutions to special unitary groups”, Theoret. and Math. Phys., 113:1 (1997), 1231–1234  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Escultura E.E., “Mathematics as representation of thought theory of intelligence and evolution”, Indian Journal of Pure & Applied Mathematics, 33:1 (2002), 111–129  mathscinet  isi
    3. Escultura E.E., “The flux theory of gravitation XVII. The new mathematics and physics”, Applied Mathematics and Computation, 138:1 (2003), 127–149  crossref  mathscinet  isi  scopus
    4. Escultura E.E., “The flux theory of gravitation XVIII: macro and quantum gravity, cosmo waves and applications”, Applied Mathematics and Computation, 139:1 (2003), 23–36  crossref  mathscinet  isi  scopus
    5. M. V. Demina, N. A. Kudryashov, D. I. Sinel'shchikov, “The polygonal method for constructing exact solutions to certain nonlinear differential equations describing water waves”, Comput. Math. Math. Phys., 48:12 (2008), 2182–2193  mathnet  crossref  mathscinet  isi  elib
    6. Cattani C. Sulaiman T.A. Baskonus H.M. Bulut H., “Solitons in An Inhomogeneous Murnaghan'S Rod”, Eur. Phys. J. Plus, 133:6 (2018), 228  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:272
    Full text:109
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021